I didn't really have any problems on moclobmide, it just seems that medication stopped working effectively on my depression and this is why my gp changed it. I have noticed that Zoloft tends to hype me up a bit and when I initially started taking it I had interrupted sleep patterns but after about 6 weeks that settled down or though, I still do wake up sometimes early mornings. On Citalopram I was sooo hyped up 24/7(Akathsia) I didn't know what to do with myself, this is the only time I actually contemplated ending my life and I was only on it for 5 days. My BIL committed suicide in 2001 after suffering depression for many years. I knew what this did to his family and kids and I had 2 teenage kids myself to think about . Is this what stopped me, initially, I'm sure it was. I don't know how I would have coped if this medication had been continued. How many times do we hear of people actually committing suicide when they are on a change of meds? I do feel that people need to be more closely monitored when medications are being changed or adjusted. When you are given medications that make you feel that bad, you're crap scared to change to a new one just incase you have the same situation. I am actually going to explore using some complimentary suppliments in conjunction with my Zoloft, like taking a magnesium supplement from a natural therapy professional.
It is really difficult sometimes to describe a reaction or feeling. Hyped up makes me think of some little child being over active and running around, all over the place like a crazy thing. I think my feeling was more of inner restlessness. I spoke to my husband about this feeling and he said at times he's noticed me moving my legs lots or shaking my foot while sitting or laying on the lounge in the evenings.
I once listened to a radio talkback about a doc who had surgery for brain tumour. After hospital and having sleep patterns interruped he suffered with depression but didn't admit to it, he thought he could cope for himself because his depression was only due to his interruped sleep and not the fact he'd had a life threatening episode. He was a doctor after all. After a period of time he accepted a diagnosis and was put on meds and a discussion ensued about antidepressants. A comment he made that I found very interesting was "I've heard that high flyers, stockbrokers in New York were getting prescribed Zoloft because taking it gave them a buzz or a high".
Maybe you should make another appointment for the doc rather than waiting for him to phone you. You seem to be making yourself anxious waiting for him to call and worrying about him changing your meds.
In the meantime, try to take care of yourself.